# SDR IPXA12674771

- Difficulty date: August 1, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 44,181 hours, 14,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310096G
- Part serial: 000082
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C,  RT WING OTBD FLAP T/E WEDGE MID AREA LOWER SURFACE DELAMINATED.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A (1), FIG 9, REV 52.
